# SDR USAA061081

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 907 S4L.  REMOVED AND REPLACED DAMAGED SPLICE PART IAW SRM 51-40-02, DEFECT SIZE: .250".
